MAUDE Adverse Event Report: LINA MEDICAL LINA BIPOLAR LOOP; COAGULATOR-CUTTER, ENDOSCOPIC

LINA MEDICAL LINA BIPOLAR LOOP; COAGULATOR-CUTTER, ENDOSCOPIC
Model Number BL-200
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/01/2019
Type of Reportable Event Malfunction
Event or Problem Description
Initial attempt at amputating the uterine body from the cervix with a lina loop resulted in the lina loop wire breaking and not cutting.All parts of the lina loop were removed from the body and no injury resulted.

Brand Name
LINA BIPOLAR LOOP
Common Device Name
COAGULATOR-CUTTER, ENDOSCOPIC
Manufacturer (Section D)
LINA MEDICAL
2500 bee cave road
bldg 1, suite 300
austin TX 78746
MDR Report Key8955185
Report Number8955185
Device Sequence Number328615
Product Code HIN
UDI-Device Identifier05708265004621
UDI-Public(01)05708265004621(17)211127(11)181203(10)1849006
Combination Product (Y/N)N
Initial Reporter StateAZ
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 08/12/2019
Report Date (Section F) 08/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberBL-200
Device Catalogue NumberBL-200
Device Lot Number1849006
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Date Report to Manufacturer09/03/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA08/12/2019